Can Botox injections for migraines make one feeling like vomiting?

Doctor Answers 2

Stress is Major Factor Though

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Hi and thank you for your question.

Yes, botox can cause nausea very infrequently, although I have found stress (if a new treatment of migraines) cause this more often.

Hope this helps and wishing you all the best,

Stay Safe, Happy & Well,
Dr Murray from Absolute Cosmetic Medicine, Perth

Botox for migraines causing nausea

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Botox treatments for migraines have variable efficacy. Some people have less frequent migraines, and others have less intensity of migraines, and some have both. The duration of effect is also variable. Similarly, although we are treating or trying to prevent headaches and migraines, the Botox injection itself can in some cases trigger off a migraine which can give the feeling of nausea that you're describing; thankfully this is temporary.

Benjamin Barankin, MD, FRCPC
Toronto Dermatologic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.